Publication
Title
The Brauer group of Yetter-Drinfeld module algebra
Author
Language
English
Source (journal)
Transactions of the American Mathematical Society. - Providence, R.I.
Publication
Providence, R.I. : 1997
ISSN
0002-9947 [Print]
1088-6850 [Online]
Volume/pages
349:9(1997), p. 3737-3771
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 23.12.2015
To cite this reference